# SDR CWQR20130925042

- Difficulty date: September 25, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 7,043 hours
- System (JASC): 4950 · APU Bleed Air System
- Part: Tube
- Part number: 69553007
- Condition: Cracked
- Location: Apu Bleed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  FOUND APU BLEED AIR TUBE ASSY CRACKED AT THE APU COMPARTMENT ATTACH FLANGE.  FLANGE CRACKED 2 TO 3 INCHES WHERE THE FLANGE IS WELDED TO THE TUBE ASSY.
